Thank for all of you attended our Anchor WebCamp on HTML5 and WebMatrix on May 20-21 in Mountain View Microsoft Campus. We had about 300 attended day 1 lecture and about 100 attended day 2 labs. We have received a lot of feedback and questions from you. I want to say thank you and we really appreciate all your feedback. We will look into your feedback and improve them in our future events.
Per your request, I am posting all the presentation, demo and labs here so you keep it as a reference and share with your colleagues and friends. I will use the agenda as a map to post the content:
- 8:30 – 8:45 AM Welcome (Doris Chen)
- 8:45 – 9:20 AM It’s Your Web – Microsoft Web Platform Overview (Drew Robbins)
- 9:20 – 10:05 AM Building Helpers for Microsoft WebMatrix (Drew Robbins)
- 10:05 – 10:20 AM Break (15 minutes)
- 10:20 – 11:00 AM Packaging and Releases Components with NuGet (Drew Robbins)
- 11:00 – 12:00 Introduction to Windows Azure (Nathan Totten)
- 12:00 – 1:00 PM Lunch (1 hour)
- 1:00 – 2:15 PM Introduction to HTML 5 (Michael Palermo, Scott Stanfield)
- 2:15 – 2:45 PM IE9 and HTML: IE9 Pinned Site (Michael Palermo)
- 2:45 – 3:00 PM Break (15 minutes)
- 3:00 – 3:30 PM Introduction to CSS3 (Michael Palermo)
- 3:30 – 4:30 PM Overview of HTML5 Graphics: Canvas & SVG (Doris Chen)
- 4:30 – 5:20 PM Adding Audio and Video to your HTML5 (Doris Chen)
- 5:20 – 5:30 PM Wrap up and Give Away
- Lab setup instruction and labs
The video recording of the WebCamp will be available soon.
See you at the future WebCamp soon!